Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

HGB and HCT levels are below normal, Can you tell me some vitamin tablets ?

hi doctor , i am 27 yrs old indian women in usa , i visited the doctor for the cause of hair loss after diagnosis she told that HGB and HCT levels are below normal and she advised me to take biotin tablets and told to me if you have a chance consult general physician can i use biotin and iron tablets please suggest me doctor
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, Welcome to Healthcaremagic!
Biotin is a 'B' vitamin group vitamin (also known as vitamin H), which is used in high doses of 5-10 mg daily for hair loss; it is totally safe but will work for hair loss if hair loss WAS due to it's deficiency. As you are anaemic, consult a general physician as advised for finding a cause of your low Hb-- it will be much more fruitful to treat cause rather than taking a shotgun iron tablet or biotin tablet for hair loss. Minoxidil 2% is also useful in female pattern baldness-- so you may consider consultation with dermatologist also. Good luck.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor